# SDR UALA2012030901532

- Difficulty date: March 9, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 82,603 hours, 13,197 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11510K0324
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT L MLG, RTFL L MLG EXTENSION RETRACTION LINE LEAKING HYDRAULIC FLUID.  REPLACED LINE LEAK CHECK OK WITH LANDING GEAR DOWN AND LOCKED GEAR PINNED AND HANDLE CYCLED.  NEED TO JACK AND SWING LANDING GEAR AND CHECK FOR LEAKS IN LT MLG.  ACCOMPLISHED GEAR RETRACTION AND EXTENSION, FOUND OPERATION NORMAL.
